# SDR DALA2017070805372

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 SERVICE DOOR LOWER SILL SCUFF PLATE SUPPORT CHANNEL FOUND CORRODED BS 1660, LBL 61. REMOVED THE CORROSION IAW SRM 51-10 -02, ITEM 15.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DETAIL II.  REMOVED AND REPLACED CHANNEL IAW  SRM 51-40-02 AND DWG 146N8722.
